Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 28, 2011, 11:07 PM EDT for Chester County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2011, 11:07 PM EDT (03:07 UTC)
- Expired
- Sep 29, 2011, 12:00 AM EDT
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
County Chester County, PA
The radar
The Dover AFB radar (KDOX), 119 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 3.1 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1614 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
884
WWUS81 KPHI 290307
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1107 PM EDT WED SEP 28 2011
MDZ008-PAZ067-290400-
CECIL MD-CHESTER PA-
1107 PM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL AND CHESTER COUNTIES...
AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES WEST OF ELKTON...MOVING NORTHEAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR RISING SUN...WEST NOTTINGHAM
AROUND 1115 PM...GLEN ROY...MOUNT VERNON AROUND 1130 PM...
HOMEVILLE...COCHRANVILLE AROUND 1145 PM...PARKESBURG AND COATESVILLE
AROUND MIDNIGHT.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT
LIGHTNING STRIKES WILL ALSO ACCOMPANY THIS STORM.
LAT...LON 3973 7615 3978 7607 3985 7603 3987 7601
3992 7601 4003 7595 4010 7594 4003 7571
3954 7602 3954 7607 3962 7616 3965 7617
3969 7623 3972 7624
$$
HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 28, 10:29 PM EDT, 38 minutes earlier.
Area forecast discussion, Sep 28, 10:29 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1029 PM EDT WED SEP 28 2011
.SYNOPSIS...
A UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE MOVING ACROSS THE
GREAT LAKES AND THE NORTHEAST UNITED STATES THROUGH THE REMAINDER OF
THIS WEEK INTO THE WEEKEND. THIS FEATURE WILL BRING THE BEST CHANCE
OF RAINFALL IN THE SHORT TERM. A DRYING TREND IS LIKELY BY MONDAY
BEFORE A DRY FRONTAL PASSAGE TUESDAY INTO WEDNESDAY. TEMPERATURES
WILL START OFF WARM BEFORE COOLING OFF A BIT BY THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
DIX STP RESET TO ZERO AT 0225Z TO HANDLE NEW EVENT OVERNIGHT. DIX
UNDERESTIMATING RFALL.
LATEST RADAR TRENDS SHOW THAT PRECIP IS CONFINED TO NERN PA.
HOWEVER, THERE IS SOME MORE ACTIVITY DEVELOPING IN MD. HAVE
DECREASED POPS IN THE NEAR TERM FROM PHL S AND E AND WILL SEE HOW
THINGS DEVELOP LATER ON, BUT STILL THINK THERE WILL BE SOME SHOWERS
OVERNIGHT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THURSDAY WILL BE MOSTLY LIKE TODAY. SKIES WILL BE MOSTLY CLOUDY
AND THERE WILL CONTINUE TO BE SCATTERED SHOWERS/TSTMS. THE
POTENTIAL FOR HEAVY RAINS CONTINUES...SO THE FLASH FLOOD WATCH WAS
CONTINUED INTO THURSDAY. IT WILL REMAIN MILD...BUT A FRONT WILL
CROSS THE AREA LATE. DRIER AIR WILL BEGIN TO ARRIVE BEHIND THE
FRONT. MAV MOS TEMPERATURES AND DEW POINTS WERE USED FOR THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THE MAIN FEATURE OF INTEREST WILL BE A VERY SLOW MOVING UPPER LEVEL
SYSTEM WHICH WILL PASS THROUGH THE REGION FRIDAY INTO THE WEEKEND.
THIS UPPER LEVEL SYSTEM COULD PROVIDE THE LIFT NEEDED FOR AN
INCREASE IN CLOUDS AND SOME LIGHT SHOWERS EACH DAY THROUGH SUNDAY,
AND HAVE ADDED LOW CHANCE POPS. WINDS WILL ALSO INCREASE FOR THE
WEEKEND. THINK THE 00Z ECMWF RUN WAS TO SLOW MOVING THE LOW OUT ON
SUNDAY AND LIKE THE GFS IDEA THAT CLEARING CONDITIONS OCCUR BY
MONDAY. TEMPERATURES WILL BE SEASONABLY COOL WITH THE UPPER LOW AND
FEEL SOME OF THE MOS/MEX GUIDANCE MAY BE HIGH IN SPOTS SO WENT A
LITTLE COOLER FOR SOME PERIODS THIS WEEKEND. EVEN THOUGH WE HAVE A
FRONTAL PASSAGE CURRENTLY SLATED FOR TUESDAY NIGHT THINK MOISTURE
ADVECTION WILL BE LIMITED WITH HIGH PRESSURE ALOFT NEARBY, KEEPING
FORECAST DRY. SOME GUIDANCE SUGGESTS THIS COULD BE A BACKDOOR
FRONTAL SYSTEM AND BRING ANOTHER BLAST OF FALL AIR, PLENTY OF TIME
TO EVALUATE THIS POTENTIAL STILL.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
EXPECT MVFR/IFR CONDS FOR THE MOST PART AND EVEN SOME LOCAL LIFR
PSBL. HOWEVER, BASED ON LATEST RADAR TRENDS HAVE TAKEN OUT PRECIP
FOR ALL SITES EXCEPT KABE. GRADUAL IMPROVEMENT AFTER DAYBREAK AND VFR
MAY ARRIVE LATER THU BEHIND A COLD FRONT WHICH WILL CROSS THE AREA
DURING THE AFTERNOON. LOW CONFID TAFS.
OUTLOOK...
SHOWERS AND A FEW STORMS ARE LIKELY THURSDAY WHICH WILL PROVIDE
PATCHY MVFR CONDITIONS...WITH MORE SCATTERED SHOWERS THROUGH THE
WEEKEND. WINDS ARE EXPECTED TO INCREASE INTO THE WEEKEND WITH THE
LOW PRESSURE SYSTEM AS WELL. BY EARLY NEXT WEEK CLOUDS SHOULD
DECREASE WITH VFR EXPECTED AND LIGHTER WINDS.
&&
.MARINE...
STEADY CONDITIONS ON THE WATERS WITH AN ONSHORE WIND ON THE OCEAN
AND AN 'UP THE BAY' WIND ON DELAWARE BAY. SPEEDS HAVE BEEN MOSTLY
AROUND 10 KNOTS WITH 15 KNOTS AT THE ELEVATED PLATFORMS. THESE
CONDITIONS WILL CONTINUE TONIGHT. WINDS WILL VEER TO TO SRLY BY
THU MORNING AND CONTINUE TO VEER TO SWRLY BY THU AFTERNOON ON THE
WATERS. SCA FLAGS ARE NOT EXPECTED IN THE SHORT TERM. SCATTERED
SHOWERS/TSTMS WITH LOCALLY HIGHER WINDS AND WAVES EXPECTED.
OUTLOOK...
FOR FRIDAY THROUGH SUNDAY WEST WINDS WILL INCREASE, HOWEVER WITH
A OFFSHORE FLOW STILL EXPECT 3-4 FT SEAS. THE WINDS MAY INCREASE
THIS WEEKEND AND CURRENT FORECASTS INDICATE 25-30 KT WINDS WHICH
MEETS SMALL CRAFT ADVISORY CRITERIA. CONCERNED THAT GUSTS MAY
TREND HIGHER INTO GALE WARNING CONDITIONS, LOW CONFIDENCE AT THIS
TIME OF GALE CONDITIONS.
&&
.HYDROLOGY...
THE POTENTIAL FOR ISOLATED TO SCATTERED CONVECTION WITH HEAVY
RAINS WILL CONTINUE THROUGH THURSDAY. THE GROUND REMAINS WET FROM
THE EXCESSIVE RAINS OF THE PAST MONTH. THE FLASH FLOOD WATCH WILL
CONTINUE INTO THURSDAY. IT WILL BE EXPANDED ACROSS PARTS OF NRN NJ
TO COVER AREAS THAT STILL HAVE LOW FFG. FFA HAS ALREADY BEEN
ISSUED.
DIX STP RESET TO ZERO AT 0225Z TO HANDLE NEW EVENT OVERNIGHT. DIX
UNDERESTIMATING RFALL.
&&
.TIDES/COASTAL FLOODING...
MINOR TIDAL FLOODING OCCURRED EARLIER TODAY ALONG THE OCEAN AND
CLOSE TO MINOR TIDAL FLOODING ALONG THE TIDAL DELAWARE RIVER. THE
NEXT TIDE CYCLE IS THE LOWER OF THE TWO DAILY TIDES...SO THE
LEVELS WILL LIKELY BE LOWER. THE ONSHORE FLOW WILL CONTRIBUTE TO
HIGHER LEVELS ALONG WITH THE FACT THAT WE ARE IN A PERIGEAN SPRING
TIDE SITUATION. THE COASTAL FLOOD STATEMENT REMAINS IN PLACE FOR
THE OCEAN FOR THE CURRENT TIDE CYCLE WHICH IS ONGOING SINCE
LEVELS WILL ONLY APPROACH MINOR TIDAL FLOODING LEVELS. HOWEVER,
A COASTAL FLOOD ADVISORY HAS BEEN ISSUED FOR THE TIDAL DELAWARE
RIVER FOR THE UPCOMING TIDAL CYCLE. WHILE THIS IS THE LOWER OF THE
TWO TIDES, IT STILL APPEARS THAT MINOR TIDAL FLOODING WILL OCCUR.
&&
.CLIMATE...
WILL ISSUE AS TIME ALLOWS RER'S AND/OR MONTHLY STATUS ON WHAT APPEARS
TO BE NEAR RECORD MONTHLY RAINS AT KRDG AND KABE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ054-055-
060>062-067>071.
COASTAL FLOOD ADVISORY UNTIL 6 AM EDT THURSDAY FOR PAZ069>071.
NJ...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NJZ001-
007>010.
COASTAL FLOOD ADVISORY UNTIL 6 AM EDT THURSDAY FOR NJZ015>019.
DE...COASTAL FLOOD ADVISORY UNTIL 6 AM EDT THURSDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...O'HARA
NEAR TERM...NIERENBERG/O'HARA/DRAG 0230Z
SHORT TERM...O'HARA
LONG TERM...99
AVIATION...NIERENBERG/O'HARA/99
MARINE...NIERENBERG/O'HARA/99
HYDROLOGY...0230Z
TIDES/COASTAL FLOODING...
CLIMATE...0230ZHazardous weather outlook, Sep 28, 3:45 PM EDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 PM EDT WED SEP 28 2011 NJZ001-007>010-PAZ054-055-060>062-067>069-291945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 345 PM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-NJZ015-291945- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MERCER- 345 PM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND CENTRAL NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY...AND MAY ALSO PRODUCE LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-NJZ012>014-016>027-291945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 345 PM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN THROUGH TONIGHT. SPOTTY MINOR TIDAL FLOODING MAY OCCUR ALONG THE OCEAN FRONT AND ADJACENT BACK BAYS DURING THIS EVENINGS HIGH TIDE CYCLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MINOR TIDAL FLOODING IS POSSIBLE DURING THE HIGH TIDE CYCLES THURSDAY AND FRIDAY ALONG THE OCEAN FRONT AND THE ADJACENT BACK BAYS. STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY...AND MAY ALSO PRODUCE LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ070-071-291945- DELAWARE-PHILADELPHIA- 345 PM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SPOTTY MINOR TIDAL FLOODING MAY OCCUR DURING THE HIGH TIDE CYCLE THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. MINOR TIDAL FLOODING IS POSSIBLE DURING THE HIGH TIDE CYCLES THURSDAY AND FRIDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY...AND MAY ALSO PRODUCE LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-291945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 PM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME...BUT ISOLATED THUNDERSTORMS AND PATCHY FOG TONIGHT MAY LOCALLY REDUCE VISIBILITIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE IN THE TIME FRAME FROM SATURDAY AFTERNOON INTO MONDAY MORNING...AND THERE IS A SMALL CHANCE THAT A GALE WARNING WILL BE NEEDED SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 28, 6:29 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG SCHNECKSVILLE 40.68N 75.62W
09/28/2011 LEHIGH PA EMERGENCY MNGR
TREES AND POWER LINES DOWN
&&
EVENT NUMBER PHI1100752
HAYESSpecial weather statement, Sep 28, 6:31 PM EDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
631 PM EDT WED SEP 28 2011
PAZ055-061-062-282330-
LEHIGH PA-MONROE PA-NORTHAMPTON PA-
631 PM EDT WED SEP 28 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT LEHIGH...MONROE AND
NORTHAMPTON COUNTIES...
AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF ALLENTOWN...MOVING NORTHEAST
AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR NAZARETH...BATH AROUND 645
PM...BELFAST...EASTLAWN GARDENS AROUND 700 PM...BANGOR...ROSETO
AROUND 715 PM...EAST BANGOR AND PORTLAND AROUND 730 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4099 7513 4096 7514 4091 7508 4053 7536
4064 7560 4081 7552 4082 7548 4085 7550
4107 7538
HAYESSpecial weather statement, Sep 28, 8:00 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT WED SEP 28 2011
NJZ007-PAZ055-061-062-290100-
LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ-
800 PM EDT WED SEP 28 2011
...STRONG THUNDERSTORMS WILL AFFECT LEHIGH...MONROE...NORTHAMPTON AND
WARREN COUNTIES...
AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 9 MILES NORTHWEST OF EASTON...MOVING NORTHEAST AT
15 MPH. THE THUNDERSTORMS WILL BE NEAR WIND GAP...BELFAST AROUND 815
PM...ROSETO...PEN ARGYL AROUND 830 PM...EAST BANGOR...PORTLAND AROUND
845 PM...DELAWARE WATER GAP AND DELAWARE WATER GAP AROUND 900 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4097 7490 4046 7551 4064 7583 4079 7563
4082 7548 4088 7552 4114 7518
HAYESSpecial weather statement, Sep 28, 8:53 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
853 PM EDT WED SEP 28 2011
PAZ054-055-062-290200-
CARBON PA-MONROE PA-NORTHAMPTON PA-
853 PM EDT WED SEP 28 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CARBON...MONROE AND
NORTHAMPTON COUNTIES...
AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 15 MILES SOUTH OF MOUNT POCONO...
MOVING NORTH AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
BRODHEADSVILLE...GILBERT AROUND 900 PM...REEDERS...POCONO RACEWAY
AROUND 915 PM...SCOTRUN...LONG POND AROUND 930 PM...MOUNT POCONO...
TOBYHANNA AROUND 945 PM...MOUNTAINHOME AND MOUNTAINHOME AROUND 1000
PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STORMS.
LAT...LON 4124 7513 4116 7516 4115 7513 4076 7518
4077 7562 4122 7556 4123 7554 4123 7552
4125 7550 4125 7531 4126 7514
HAYESLocal storm report, Sep 28, 9:53 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 PM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD BATH 40.73N 75.39W
09/28/2011 NORTHAMPTON PA PUBLIC
STREET FLOODING...WATER RESCUES BY LOCAL EMERGENCY
CREWS
&&
EVENT NUMBER PHI1100753
HAYESSpecial weather statement, Sep 28, 11:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1107 PM EDT WED SEP 28 2011
MDZ008-PAZ067-290400-
CECIL MD-CHESTER PA-
1107 PM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL AND CHESTER COUNTIES...
AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES WEST OF ELKTON...MOVING NORTHEAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR RISING SUN...WEST NOTTINGHAM
AROUND 1115 PM...GLEN ROY...MOUNT VERNON AROUND 1130 PM...
HOMEVILLE...COCHRANVILLE AROUND 1145 PM...PARKESBURG AND COATESVILLE
AROUND MIDNIGHT.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT
LIGHTNING STRIKES WILL ALSO ACCOMPANY THIS STORM.
LAT...LON 3973 7615 3978 7607 3985 7603 3987 7601
3992 7601 4003 7595 4010 7594 4003 7571
3954 7602 3954 7607 3962 7616 3965 7617
3969 7623 3972 7624
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 10:02 PM EDT | Coastal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 8 hr |
| Sep 29, 3:34 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 14 hr |
| Sep 29, 4:27 AM EDT | Special Weather Statement | PHI | Morris | 63 min |
| Sep 29, 9:38 AM EDT | Special Marine Warning | PHI | 67 min | |
| Sep 29, 1:47 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Sussex, Warren | 58 min |
| Sep 29, 1:50 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland | 55 min |
| Sep 29, 1:56 PM EDT | Areal Flood Advisory | PHI | Sussex | 2 hr |
| Sep 29, 2:25 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 65 min |
| Sep 29, 2:39 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth, Somerset | 66 min |
| Sep 29, 2:40 PM EDT | Special Marine Warning | PHI | 95 min | |
| Sep 29, 2:52 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 53 min |
| Sep 29, 3:27 PM EDT | Special Weather Statement | PHI | Burlington, Monmouth, Ocean | 63 min |
| Sep 29, 4:08 PM EDT | Special Marine Warning | PHI | 67 min | |
| Sep 29, 5:37 PM EDT | Special Weather Statement | PHI | Sussex | 53 min |
| Sep 28, 8:00 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 60 min |
| Sep 28, 8:32 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 89 min |
| Sep 28, 8:38 PM EDT | Areal Flood Warning | PHI | Montgomery | 8 hr |
| Sep 28, 8:53 PM EDT | Special Weather Statement | PHI | Monroe | 67 min |
| Sep 28, 9:58 PM EDT | Areal Flood Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 12 hr |
| Sep 29, 12:41 AM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Northampton | 64 min |
| Sep 29, 9:54 AM EDT | Areal Flood Warning | PHI | Lehigh, Northampton | 7 hr |
| Sep 29, 12:35 PM EDT | Special Weather Statement | PHI | Chester, Montgomery | 55 min |
| Sep 29, 1:24 PM EDT | Special Weather Statement | PHI | Bucks, Delaware, Montgomery | 66 min |
| Sep 29, 1:32 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 103 min |
| Sep 29, 4:44 PM EDT | Areal Flood Warning | PHI | Lehigh, Northampton | 3 hr |
| Sep 29, 3:34 AM EDT | Coastal Flood Statement | PHI | Caroline, Talbot | 3 hr |
| Sep 29, 7:39 AM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Sep 29, 1:16 PM EDT | Special Weather Statement | PHI | New Castle | 59 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.